# SDR QMLA2023050620037

- Difficulty date: May 5, 2023
- Submitted: May 6, 2023
- Operation: Air carrier
- Aircraft: N7UC
- Make and model: Agusta A109
- Aircraft serial: 11088
- Aircraft time: 6,465 hours
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Part number: GF8300W
- Condition: Faulted
- Location: Internal Failure
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO A SCENE CALL I AND THE NURSE, BOTH SITTING IN FRONT OF THE AIRCRAFT, NOTICED A PLASTIC/BURNING SMELL. WHEN WE ASKED MEDIC SITTING IN REAR OF AIRCRAFT IF HE SMELLED OR SAW ANYTHING OUT OF THE ORDINARY HE SAID THAT ONE OF THE THREE MEDICAL A/C ELECTRICAL OUTLETS WAS PRODUCING A DARK GRAY SMOKE. I CONFIRMED SMOKE AND ORIGIN AND TURNED AIRCRAFT TOWARD BOULDER CITY AIRPORT WHICH WAS APPROXIMATELY 6 NM AWAY AND PREPARED TO LAND IMMEDIATELY IF NEEDED. AIRCOM WAS ALSO ADVISED OF OUR DIVERSION. AT THIS POINT THE GFI FOR THE OUTLET POPPED AND THE SMOKE AND SMELL CEASED. I THEN HAD THE INVERTER CUT OFF SWITCHED TO THE MEDICAL OUTLET PANEL ACTIVATED. NO MORE SMOKE WAS OBSERVED, AND WE LANDED WITHOUT INCIDENT AT BOULDER CITY AIRPORT. AFTER EXITING AIRCRAFT AND VERIFYING THERE WAS NO NEED TO ACTIVATE THE FIRE DEPARTMENT, ALL APPROPRIATE PERSONS WERE NOTIFIED.
